# SDR UPS99828702

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Condition: Shorted
- Location: Nr 4 T Handle
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 350, NR 4 FIRE LIGHT INDICATION COMPLETED CHECKLIST.  DECLARED EMERGENCY.  DID NOT FIRE THE BOTTLE.  INSPECTED NR 4 ENGINE LOOP AND DUCTING, NO DEFECTED NOTED.  FOUND NR 4 T-HANDLE LIGHT BULB SHORTED TO GROUND.  REPOSITIOND SAME, OPS CHK GOOD PER M-M 2610-00.
